I was diagnosed as hypothyroid when I was 6 weeks pregnant. I have been taking Levoxyl for about 2 years. Recently my dosage went up from 75 to 100 MCG. Since then my mouth is so dry, that I am always Thirsty. Worse- I am getting cavities because my mouth isn't producing enough Saliva. I was checked fo Sorjends, but am thankfully negative. Does anyone else have Dry mouth because of Levoxyl? I am not taking any other drugs..and all my Doctor says is "drink more water"
i don't understand your doctor's casual answer. if i were you, i'd google your question. also, i'd google "adrenal disorders" (not adrenal fatigue, which is, as far as i know, not scientifically accepted, but cushing's and addison's diseases) and diabetes (both mellitus and insipidus). once you've done some research, be assertive with your doc or find one who's more open and interested, and you'll get where you need to be :).
- Levoxyl Information for Consumers
- Levoxyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levoxyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 6 answers
Posted 6 Feb 2013 • 1 answer
Posted 11 Aug 2013 • 1 answer
Posted 4 Dec 2013 • 1 answer
Posted 12 Jan 2014 • 1 answer